# SDR 400AC0401

- Difficulty date: June 10, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N400AC
- Make and model: Beech B100
- Aircraft serial: BE12
- Engine: Garrtt TPE3315
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Failed
- Location: Lt Torque Link
- Component: Torque Link
- Component part number: 50810323
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VIBRATION ON LANDING.  INSP REVEALED THE LT MAIN GEAR TORQUE LINK PIVOT BOLT, MISSING.  THE BOLT COULD NOT BE FOUND TO DETERMINE THE CAUSE.  SUSPECT EITHER A FAILURE OF THE BOLT OR FAILURE OF THE SAFETY FEATURE TO PREVENT THE BOLT FALLING OUT.  THE TORQUE LINK WAS REPLACED WITH NEW PARTS WITH NEW BOLT AND BUSHINGS.  TIRES WERE REPLACED AS A PRECAUTION TO PRECLUDE UNKNOWN DAMAGE TO LINES THAT MIGHT CAUSE A FUTURE FAILURE.
